# SDR ASAA2016032116289

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR SURROUND LOWER SILL WEB ANGLE, BS 767-BS 787 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, ORIGINAL MATERIAL THICKNESS IS 0.050 IN, REMOVED 0.007 IN, REMAINING THICKNESS IS 0.043".  REPLACEMENT OF NEST HIGHER ASSY, WEB ASSY 146A8123.20 ACCOMPLISHED ON CARD G6664380.
